# SDR DALA2021100706151

- Difficulty date: April 21, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 55,146 hours, 24,057 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 LT WING #1 SLAT UPPER WEDGE HAS LARGE DENT WITH DELAM NOT ON MONITOR. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON #1 SLAT T/E WEDGE UPPER SKIN APPROX STA ( W.S. 711 ) IAW B757-200 SRM. (1787967)
